# SDR CHQA201000179

- Difficulty date: September 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 16,871 hours, 14,982 cycles
- Engine: Allsn AE3007A
- Engine time: 19,923 hours, 16,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY FLOOR PROXIMITY LIGHT AT ROW 3 WAS FOUND TO BE INOP WHEN TESTED.  MAINTENANCE REPLACED THE FLOOR PROXIMITY LIGHT STRIP AT ROW 3 WITH NO FURTHER DEFECTS NOTED.
